Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 72, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 5, 2005, 2:11 PM EDT for Columbia County, New York. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2005, 2:11 PM EDT (18:11 UTC)
- Expired
- Jul 5, 2005, 2:46 PM EDT
- In force
- 35 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Columbia County, NY
The radar
The Albany radar (KENX), 37 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:14 PM EDT | TSTM WND DMG | Stuyvesant, NY | TREE DOWN ACROSS ROUTE 9J |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 051811 SVRALY NYC021-051915- /O.NEW.KALY.SV.W.0072.050705T1811Z-050705T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 211 PM EDT TUE JUL 5 2005 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLUMBIA COUNTY IN EAST CENTRAL NEW YORK * UNTIL 315 PM EDT * AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINDERHOOK...OR ABOUT 7 MILES WEST OF CHATHAM...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VALATIE BY 220 PM EDT CHATHAM BY 230 PM... 7 MILES NORTH OF AUSTERLITZ BY 245 PM. LAT...LON 4246 7387 4229 7381 4231 7347 4251 7343 $$ IA/KL
2 follow-up statements
000 WWUS51 KALY 051828 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 228 PM EDT TUE JUL 5 2005 NYC021-051915- /O.CON.KALY.SV.W.0072.000000T0000Z-050705T1915Z/ COLUMBIA NY- 228 PM EDT TUE JUL 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 PM EDT FOR NORTHERN COLUMBIA COUNTY... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHATHAM CENTER MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EAST CHATHAM...RAYVILLE...RIDERS AND NEW CONCORD BY 235 PM EDT... NEW BRITAIN BY 240 PM... CANAAN CENTER BY 245 PM... WEST LEBANON BY 250 PM. LAT...LON 4246 7387 4229 7381 4231 7347 4251 7343 $$ IA/KL
000 WWUS51 KALY 051846 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 246 PM EDT TUE JUL 5 2005 NYC021-051856- /O.CAN.KALY.SV.W.0072.000000T0000Z-050705T1915Z/ COLUMBIA NY- 246 PM EDT TUE JUL 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLUMBIA COUNTY IS CANCELLED... LAT...LON 4246 7387 4229 7381 4231 7347 4251 7343 $$ IA/KL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:30 AM EDT, 8 hours 41 minutes earlier.
Area forecast discussion, Jul 5, 5:30 AM EDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 530 AM EDT TUE JUL 5 2005 ALL PRODUCTS OUT. .SYNOPSIS...A SLOW MOVING COLD FRONT WILL APPROACH OUR REGION FROM THE WEST TODAY...AND THEN ONLY VERY SLOWLY MOVE TO OUR EAST BY LATE WEDNESDAY. THIS FRONT WILL TAP INTO DEEP MOISTURE AND PRODUCE SHOWERS AND EVEN SOME THUNDERSTORMS FROM LATER TODAY THROUGH MUCH OF WEDNESDAY. SOME OF THE RAIN COULD BE HEAVY ENOUGH TO PRODUCE HIGHLY LOCALIZED FLOODING. AN UPPER LEVEL DISTURBANCE...LAGGING BEHIND THE FRONT...WILL KEEP OUR WEATHER A LITTLE UNSETTLED FOR THE BALANCE OF THE WEEK. && .SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...SHOWERS ARE INCREASING TO OUR WEST...AHEAD OF THE COLD FRONT. WE EXPECT THIS TREND TO SLOWLY MIGRATE EASTWARD WITH TIME. TINKERING WITH MODEL SOUNDINGS...WE CAME UP WITH SBCAPES AROUND 1200 J/KG THIS AFTERNOON...HELICITIES OF 85 AND EHI OF ABOUT 1.45. PLUGGING THESE AND OTHER PARAMETERS INTO THE MAGLENTA EQUATION...WE GOT A VALUE OF ABOUT 3.3 WHICH WOULD INDICATE A MINOR SEVERE EVENT. THE 850-500 MB LAPSE RATES LOOK GOOD FROM THE NAM...NOT AS STEEP FROM THE GFS. IN GENERAL...THE NAM PARAMETERS ARE LITTLE MORE FAVORABLE FOR SEVERE. THE WIND FIELD IS MODERATE...WITH 50 KTS FOUND ABOUT 35 KFT OFF THE DECK AND ABOUT 25 KTS AT THE H8 LEVEL. SPC HAS OUTLOOKED OUR REGION FROM ALBANY NORTHWARD. BASED ON WHAT WE SEE...WE WILL NOT MENTION STRONG WORDING IN OUR ZONES...BUT REALIZE AN ISOLATED SVR CELL OR TWO IS POSSIBLE...PROBABLY MORE OF PULSE TYPE. IF THE HUDSON VALLEY AFFECT TURNS THE WIND MORE SOUTHEASTERLY...LOW LEVEL HELICTY WOULD INCREASE ENOUGH TO POSSIBLY SPAWN A SUPER CELL OR TWO. EITHER WAY...WILL LET THE DAY CREW DECIDED TO UPDATE TO INCLUDE ANY STRONG WORDING. ON THE OTHER HAND...WE HAVE DECIDED TO ISSUE A FFA FROM 4PM THIS AFTERNOON TO 4PM WEDNESDAY. MORE ABOUT THIS FOLLOWS IN THE HYDROLOGY SECTION. WHILE THE MODELS STALL THE FRONT TO OUR EAST FOR AWHILE ON WEDNESDAY...THEY BOTH INDICATE DRIER AIR MOVING AT MID LEVELS...WHICH SHOULD CUT THE HEAVY RAIN RATE THREAT BY LATE WEDNESDAY. HOWEVER WITH AN UPPER AIR LOW TO LURKING TO OUR WEST...WE CANNOT RULE THE CHANCE OF SHOWERS INTO THURSDAY. WENT CLOSE TO MAV NOS TODAY AND THROUGHOUT THE PERIOD. && .LONG TERM (THURSDAY THROUGH MONDAY)...ON THURSDAY ITSELF...WENT TO SLIGHT CHANCE OF SHOWERS. EVEN THOUGH THE UPPER AIR LOW IS TO OUR NW...ENOUGH DRYING COULD KEEP POPS TO JUST A SLIGHT CHANCE. CONFIDENCE IS QUITE LOW THROUGH THE REST OF THE EXTENDED. WHILE THE ENSEMBLES AND EUROPEAN SUPPORT A MAINLY DRY PERIOD...THE 00Z GFS AND CANADIAN TAKES A TROPICAL DISTURBANCE FROM THE LEEWARD ISLANDS...AND BRINGS IT STRAIGHT UP INTO OUR AREA BY SATURDAY FOR NOW...THE ONLY CHANGE I MADE SATURDAY WAS TO RAISE POPS TO 30 CHANCE SO SENSIBLE WEATHER IS MENTIONED SATURDAY. NO CHANGES TO TEMPERATURES HOWEVER. && .AVIATION...AREAS OF MVFR VISIBILITY POSSIBLE TOWARD DAYBREAK...THEN MAINLY VFR THROUGH THIS EVENING...EXCEPT IFR IN THUNDERSTORMS WITH HEAVY RAINFALL THIS AFTERNOON AND EVENING. WIDESPREAD MVFR DEVELOPING LATE THIS EVENING DUE TO RAINFALL MIST AND CEILINGS. THE SURFACE WIND WILL BE SOUTH 5 TO 10 KNOTS EARLY THIS MORNING INCREASING TO 10 TO 15 KNOTS BY THIS AFTERNOON. THE WIND CLOUD BE BRIEFLY STRONG AND GUSTY IN THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITY WILL BE FROM 60 TO 70 PERCENT TODAY AND CLOSER TO 75 PERCENT ON WEDNESDAY. RH VALUES WILL INCREASE TO NEAR 100 PERCENT TONIGHT. THE SURFACE WIND WILL BE SOUTH 5 TO 10 KNOTS EARLY THIS MORNING INCREASING TO 10 TO 15 KNOTS BY THIS AFTERNOON. WIND COULD BE BRIEFLY STRONG AND GUSTY IN THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THE WIND WILL BE LIGHT AND VARIABLE ON WEDNESDAY. WE DO NOT EXPECT AN EXCESSIVE AMOUNT OF LIGHTNING STRIKES WITH THE STORMS...AND WITH LOTS OF RAIN...THE RISK OF LIGHTNING STARTING ANY WILDFIRES SHOULD BE QUITE LOW. && .HYDROLOGY...WE ARE FORECASTING AVERAGE BASIN RAINFALL TO REACH 2-3 INCHES FROM LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. WHILE THIS WOULD NOT BE QUITE ENOUGH TO TRIGGER FLOODING IN MOST PLACES AS 3-HOUR FFG VALUES ARE CLOSER TO 4 INCHES...LOCALIZED AMOUNTS OF EVEN HEAVIER RAINFALL ARE POSSIBLE AS THUNDERSTORMS COULD TRAIN OVER THE SAME AREA...OR EVEN BACK BUILD. ALSO...PW VALUES ARE FORECAST TO APPROACH 2.00 BY THIS EVENING ACROSS MOST OF OUR REGION. THE STORMS COULD PRODUCE LOCALIZED FLOODING. LAST BUT NOT LEAST...OUR NORTHERN AREAS REMAIN SATURATED WITH A COLLAPSED DAM IN WASHINGTON COUNTY. HEAVY RAIN COULD CAUSE PROBLEMS JUST ABOUT ANYWHERE IN OUR CWA. THEREFORE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND TONIGHT. THE MAIN STEM RIVERS WERE ALL BELOW FLOOD STAGE...AND IN MOST CASES SHOULD REMAIN BELOW AS FLOODING IS NOT LIKELY ON THE LARGE RIVERS. LIGHTER SHOWERS ARE POSSIBLE THURSDAY INTO SATURDAY...BUT AT THIS POINT...THESE ADDITIONAL ONES SHOULD POSE ANY THREAT TO HYDROLOGICAL PROBLEMS. THE ONLY EXCEPTION TO THE LAST STATEMENT IS IF THE GFS SOLUTION OF A TROPICAL SYSTEM FORECAST TO MOVE INTO OUR REGION BY SATURDAY RINGS TRUE. IF THAT WERE HAPPEN MORE HYDROLOGICAL PROBLEMS ARE POSSIBLE...BUT AS OF NOW...WE LEAN AGAINST THIS WETTER SOLUTION. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...001-013-051600. MA...001-025-051600. NY...032-033-038>043-047>054-058>061-063>066- 082>084-051600. VT...013>015-051600. && SYNOPSIS...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...HEMMERICH FIRE WEATHER...HEMMERICH HYDROLOGY...HEMMERICH
Hazardous weather outlook, Jul 5, 4:11 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 411 AM EDT TUE JUL 5 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-061100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 411 AM EDT TUE JUL 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE... A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 400 PM TODAY FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. A SLOW MOVING COOL FRONT WILL APPROACH FROM THE NORTH AND WEST...INCREASING THE THREAT OF SHOWERS AND THUNDERSTORMS FROM NORTHWEST TO SOUTHEAST. ONE OR TWO OF THE THUNDERSTORMS COULD BE BRIEFLY STRONG TO LOCALLY SEVERE THIS AFTERNOON...INCLUDING STRONG GUSTY WINDS TO 60 MPH AND HAIL TO NICKEL SIZE. HOWEVER...THE BIGGER THREAT WILL BE THE POTENTIAL FOR VERY HEAVY RAINFALL. PLEASE REFER TO OUR FLASH FLOOD WATCH STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN... THE FLOOD WATCH CONTINUES THROUGH 400 PM WEDNESDAY. PLEASE REFER TO OUR FLASH FLOOD WATCH STATEMENT FOR FURTHER STATEMENTS. THUNDERSTORMS ARE ALSO POSSIBLE BUT THEY ARE NOT EXPECTED TO BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MIGHT BE REQUESTED LATER TODAY. PLEASE REPORT ANY RAINFALL OF AN INCH AND A HALF OR GREATER.
In the hours before
Special weather statement, Jul 5, 12:06 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1206 PM EDT TUE JUL 5 2005 NYZ032-033-038>040-082-051630- ...STRONG THUNDERSTORMS IN HAMILTON...MONTGOMERY...HERKIMER AND FULTON COUNTIES... AT 1205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NORTHWOOD TO MIDDLEVILLE TO JORDANVILLE...OR ALONG A LINE EXTENDING FROM HINCKLEY TO 6 MILES NORTHWEST OF LITTLE FALLS TO 10 MILES SOUTHEAST OF ILION...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... OHIO AND LITTLE FALLS BY 1215 PM EDT DOLGEVILLE BY 1225 PM EDT STRATFORD...ST. JOHNSVILLE AND 7 MILES WEST OF FORT PLAIN BY 1230 PM EDT
Special weather statement, Jul 5, 12:26 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1226 PM EDT TUE JUL 5 2005 NYZ047-058-063-051700- ...STRONG THUNDERSTORMS MOVING INTO SCHOHARIE...GREENE AND ULSTER COUNTIES... AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 45 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JEFFERSON TO 13 MILES SOUTHWEST OF PRATTSVILLE TO 16 MILES WEST OF NAPANOCH TO 19 MILES SOUTHWEST OF ELLENVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF DAVENPORT TO 6 MILES SOUTHWEST OF ROXBURY TO LOCH SHELDRAKE TO MONTICELLO...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... JEFFERSON BY 1235 PM EDT SUMMIT BY 1240 PM EDT NORTH BLENHEIM AND PRATTSVILLE BY 1255 PM EDT GILBOA...NAPANOCH...WOODLAND VALLEY CAMPGROUND AND BREAKABEEN BY 100 PM EDT
Special weather statement, Jul 5, 1:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 106 PM EDT TUE JUL 5 2005 NYZ051-058-059-063-064-051730- ...STRONG THUNDERSTORMS IN ALBANY...GREENE AND ULSTER COUNTIES... AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRESTON HOLLOW TO WINDHAM TO HUNTER TO PHOENICIA TO KERHONKSON...OR ALONG A LINE EXTENDING FROM 15 MILES NORTH OF HUNTER TO 8 MILES NORTHWEST OF HUNTER TO HUNTER TO 14 MILES SOUTHWEST OF HUNTER TO 7 MILES NORTHEAST OF ELLENVILLE...AND MOVING EAST AT 20 MPH. THUNDERSTORMS WILL BE NEAR... MOUNT TREMPER...WEST SHOKAN AND HUNTER BY 115 PM EDT OLIVEBRIDGE...KENNETH L WILSON CAMPGROUND AND 8 MILES SOUTH OF WESTERLO BY 125 PM EDT NORTH-SOUTH LAKE CAMPGROUND...WOODSTOCK...TILLSON AND WEST HURLEY BY 130 PM EDT
Special weather statement, Jul 5, 1:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 116 PM EDT TUE JUL 5 2005 NYZ048>050-051745- ...A STRONG THUNDERSTORM IN SCHENECTADY AND SARATOGA COUNTIES... AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DUANESBURG...OR ABOUT 10 MILES WEST OF ROTTERDAM...AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... SCHENECTADY...ROTTERDAM AND SCOTIA BY 140 PM EDT... NISKAYUNA...ALPLAUS...EAST GLENVILLE AND 7 MILES SOUTHWEST OF CLIFTON PARK BY 145 PM.
Special weather statement, Jul 5, 1:46 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 146 PM EDT TUE JUL 5 2005 NYZ048-049-052-051815- ...A STRONG THUNDERSTORM IN ALBANY AND SCHENECTADY COUNTIES... AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ROTTERDAM AND MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... SCHENECTADY BY 155 PM EDT... GUILDERLAND AND NISKAYUNA BY 200 PM... COLONIE BY 205 PM.
Special weather statement, Jul 5, 1:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 152 PM EDT TUE JUL 5 2005 NYZ059-060-051815- ...A STRONG THUNDERSTORM IN COLUMBIA AND GREENE COUNTIES... AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR COXSACKIE...OR ABOUT 10 MILES NORTHWEST OF HUDSON...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... COXSACKIE BY 200 PM EDT... NEW BALTIMORE BY 205 PM... KINDERHOOK BY 210 PM... VALATIE BY 215 PM.
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.